Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 293, NWS Baltimore/Washington

July 13, 2011Clarke County, Frederick County, City of Winchester, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 13, 2011, 2:27 PM EDT for Clarke County, Frederick County, City of Winchester, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2011, 2:27 PM EDT (18:27 UTC)
Expired
Jul 13, 2011, 3:02 PM EDT
In force
35 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties City of Winchester, VA, Clarke County, VA, Frederick County, VA

The radar

The Sterling radar (KLWX), 60 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 2:21 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:26 AM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 13, 10:26 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1026 AM EDT WED JUL 13 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE REGION LATE THIS MORNING INTO
EARLY AFTERNOON. HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC TONIGHT
THROUGH FRIDAY. THE HIGH WILL MOVE OFFSHORE DURING THE WEEKEND.
ANOTHER COLD FRONT MAY MOVE INTO THE MID ATLANTIC REGION NEXT
TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

CURRENT SAT WV IMAGERY SHOWS A POSITIVELY-TILTED UPPER TROUGH
ACROSS SRN PA MOVING SOUTHEAST. THIS WILL DIG ACROSS THE
NORTHEAST STATES...WITH THE BASE OF TROUGH BRUSHING THE AREA BY
THIS AFTN. IN THE LOWER LEVELS...INCREASING N-NW FLOW AROUND THE
TROUGH WILL PUSH A COLD FRONT SWD THRU THE REGION DURING THE AFTN
AND ERY EVE. RADAR AND SATELLITE IMAGERY ARE SHOWING THE
BEGINNINGS OF CONVECTION FIRING IN WESTERN PORTIONS OF THE CWA
ALONG THE CLD FRNT CURRENTLY SITUATED NORTHEAST TO SOUTHWEST
ACROSS WV.

DAYTIME HEATING/DESTABILIZATION IN WARM SECTOR WILL LEAD TO FURTHER
DEVELOPMENT OF SCT SHOWERS AND TSTMS ALONG AND SOUTH OF THE FRONT
INITIALLY DURING THE LATE MRNG/ERY AFTN ACROSS NRN MD AND THE ERN WV
PANHANDLE...THEN FARTHER TO THE SOUTH IN THE MID AND LATE AFTN. AXIS
OF HIGHER INSTABILITY WILL RESIDE ACROSS CENTRAL VA AND SRN MD DUE
TO FROPA DURING THE PEAK HEATING HRS. THEREFORE...STORMS WILL LIKELY
INCREASE IN COVERAGE AND INTENSITY OVER THE SRN ONE-THIRD OF THE
CWA. WITH INCREASING SHEAR PROFILES AND DRYING MID LEVELS...A FEW
STORMS MAY CONTAIN DOWNDRAFTS SUFFICIENT TO PRODUCE DAMAGING WINDS
ACROSS THE NRN PIEDMONT AND LOWER SRN MD. THE 12Z RAOB CONFIRMS
POTENTIAL FOR INSTABILITY WITH THE FROPA. INITIAL CAPE AROUND 1000
J/KG SHOULD INCREASE THROUGH THE DAY WITH CIN ONLY AROUND -40 J/KG
BEING EASILY OVERCOME WITH DAYTIME HEATING.

MAX TEMPS WILL RANGE FROM UPPER 80S ACROSS THE POTOMAC HIGHLANDS AND
NRN MD TO MID 90S IN THE LOWER SRN MD AND NRN PIEDMONT.

TSTM ACTIVITY SHOULD CLEAR MOST OF THE AREA BEFORE SUNSET...EXCEPT
MAYBE ALONG AND SOUTH OF EZF-CHO-NHK UNTIL THE MID EVE. NLY FLOW
BEHIND THE FRONT WILL ADVECT A DRIER AND COOLER AIRMASS SWD INTO THE
AREA AFTER SUNSET. CLEARING SKIES FROM NORTH TO SOUTH WILL BE
FOLLOWED BY TEMPS FALLING INTO THE 60S BY THE ERY MRNG. LOW TEMPS IN
THE 50S ARE EXPECTED ACROSS THE HIGHLANDS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE AT THE SURFACE BUILDS IN FROM THE NORTH ON THURSDAY
AND THURSDAY NIGHT...BRINGING WITH IT LOWER TEMPERATURES AND ALSO
LOWER DEWPOINTS. EXPECT PLENTY OF SUNSHINE ON THURSDAY AND NO
CONVECTION WITH HIGH PRESSURE IN CONTROL.

HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD ON FRIDAY...BRINGING
WITH IT A RETURN FLOW. DESPITE THIS...MUCH OF THE CWA STILL LOOKS
DRY WITHOUT A REAL FOCUSING MECHANISM FOR CONVECTION EXCEPT
TERRAIN/OROGRAPHIC INFLUENCES ACROSS THE POTOMAC
HIGHLANDS/RIDGES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
STILL NO REAL TRIGGER FOR ORGANIZED CONVECTION OVER THE WEEKEND.
ATMOSPHERE WILL BE JUICIER AND A FEW DIURNALLY-DRIVEN STORMS MAY
POP OVER THE TERRAIN...BUT HAVE LOW CONFIDENCE IN THEM BEING ABLE
TO MOVE MUCH EAST OF THE MTNS.

UPPER RIDGE BUILDS OVER THE PLAINS EARLY NEXT WEEK...LIKELY BRINGING
NORTHWEST FLOW ALOFT ACROSS THE CWA. MODELS INDICATE A FRONT WORKING
DOWN INTO THE MID ATLANTIC IN THE TUESDAY TO WEDNESDAY TIME FRAME.
HEAT MAY START TO CREEP UP TOWARD THEN AS WELL ALTHOUGH THE CORE OF
THE HEAT STILL LOOKS TO BE TO THE WEST UNDER THE RIDGE.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...

A COLD FRONT WILL PUSH SWD ACROSS THE AREA DURING THE AFTN AND ERY
EVE. SCT SHRA AND TSRA EXPECTED TO DEVELOP ALONG THE FRONT. CONFIDENCE
IN TERMINALS BEING IMPACTED BY THIS ACTIVITY IS LOWEST AT
MRB/BWI/MTN...HIGHEST AT CHO. A BRIEF PERIOD OF SUBVFR VSBYS
POSSIBLE IN TSRA THIS AFTN...BUT CONFIDENCE THIS FAR OUT IS NOT
HIGH ENOUGH TO INCLUDE IN 06Z TAFS. NW FLOW WILL BECOME
BREEZY...GUSTING 15-20 KT...DURING THE LATE AFTN AND EVE AS A
PRESSURE SURGE OCCURS ON BOTH SIDES OF FROPA. CLEARING SKIES AND
5-10 KT WINDS EXPECTED BEHIND THE FRONT TNGT.

HIGH PRESSURE BUILDS IN THURSDAY/FRIDAY FOR DRY CONDITIONS. HIGH
PRESSURE MOVES OFF THE MID ATLANTIC COAST BY THIS WEEKEND...BUT
RIGHT NOW IT LOOKS AS IF DIURNAL THUNDERSTORMS WOULD REMAIN WEST OF
THE HUBS.

&&

.MARINE...

NWLY WINDS WILL INCREASE THIS AFTN AHEAD OF A COLD FRONT THAT IS
APPROACHING FROM THE NORTH. THE BEST PRESSURE SURGE WILL ARRIVE
BEHIND THE FRONT THIS EVE. SCA IN EFFECT FOR THE MD CHSPK BAY AND
LOWER TIDAL POTOMAC STARTING AFTER SUNSET TNGT WITH NLY WINDS
GUSTING AROUND 20 KT.

HIGH PRESSURE BUILDS OVER THE WATER TO THE END WEEK...THEN WILL
RESIDE OFF THE COAST OVER THE WEEKEND.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT
     THURSDAY FOR ANZ530>534-537-539>541-543.

&&

UPDATE...CJL
PRVS...JRK/BPP
Hazardous weather outlook, Jul 13, 4:38 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 AM EDT WED JUL 13 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
141000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
438 AM EDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF A
COLD FRONT. A FEW STORMS ACROSS SOUTHERN MARYLAND AND THE
NORTHERN NECK MAY BECOME SEVERE WITH LOCALLY DAMAGING WINDS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TIDAL POTOMAC RIVER
AND PORTIONS OF THE MARYLAND CHESAPEAKE BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY CONTINUES OVER A PORTION OF THE WATERS
EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS A PORTION OF THE AREA THIS
AFTERNOON AND EVENING.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-141000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
438 AM EDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF A
COLD FRONT. A FEW STORMS ACROSS CENTRAL VIRGINIA MAY BECOME
SEVERE WITH LOCALLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS A PORTION OF THE AREA THIS
AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 13, 1:38 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
138 PM EDT WED JUL 13 2011

MDZ009-VAZ042-131815-
MONTGOMERY MD-LOUDOUN VA-
138 PM EDT WED JUL 13 2011

...DEVELOPING THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES...

AT 138 PM EDT...DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM 2
MILES NORTHWEST OF PURCELLVILLE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE LEESBURG.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3918 7746 3900 7754 3915 7782 3923 7776
TIME...MOT...LOC 1738Z 293DEG 22KT 3915 7770

KRAMAR
Special weather statement, Jul 13, 1:43 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
143 PM EDT WED JUL 13 2011

MDZ003-004-VAZ042-WVZ053-131815-
WASHINGTON MD-FREDERICK MD-LOUDOUN VA-JEFFERSON WV-
143 PM EDT WED JUL 13 2011

...STRONG THUNDERSTORM TO AFFECT WASHINGTON...FREDERICK...LOUDOUN AND
JEFFERSON COUNTIES...

AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BROWNSVILLE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE BRUNSWICK AND POINT OF ROCKS.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3928 7738 3923 7765 3939 7780 3946 7768
TIME...MOT...LOC 1744Z 317DEG 22KT 3938 7768

KRAMAR
Special weather statement, Jul 13, 2:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
200 PM EDT WED JUL 13 2011

MDZ009-VAZ042-131830-
MONTGOMERY MD-LOUDOUN VA-
200 PM EDT WED JUL 13 2011

...STRONG THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES...

AT 200 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF BEALLSVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE POOLESVILLE...BOYDS...GERMANTOWN...NORTH
POTOMAC AND GAITHERSBURG.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3923 7720 3904 7718 3912 7755 3921 7756
TIME...MOT...LOC 1800Z 273DEG 24KT 3916 7746

KRAMAR
Special weather statement, Jul 13, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
216 PM EDT WED JUL 13 2011

MDZ004-009-VAZ042-131845-
FREDERICK MD-MONTGOMERY MD-LOUDOUN VA-
216 PM EDT WED JUL 13 2011

...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY AND LOUDOUN
COUNTIES...

AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TUSCARORA...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE POOLESVILLE AND BOYDS.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3923 7722 3910 7740 3927 7758 3935 7749
TIME...MOT...LOC 1816Z 309DEG 17KT 3926 7747

KRAMAR
Special weather statement, Jul 13, 2:19 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
219 PM EDT WED JUL 13 2011

MDZ009-VAZ042-052-053-131845-
MONTGOMERY MD-LOUDOUN VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
FAIRFAX VA-
219 PM EDT WED JUL 13 2011

...STRONG THUNDERSTORMS TO AFFECT MONTGOMERY...LOUDOUN...PRINCE
WILLIAM/MANASSAS/MANASSAS PARK AND FAIRFAX COUNTIES...

AT 219 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM HERNDON TO 3 MILES SOUTHWEST OF BRAMBLETON...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE WOLF TRAP...SOUTH RIDING...TYSONS
CORNER...PIMMIT HILLS...VIENNA...CENTREVILLE...OAKTON AND CHANTILLY.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3890 7718 3882 7753 3904 7765 3907 7739
TIME...MOT...LOC 1819Z 301DEG 23KT 3896 7734 3895 7755

KRAMAR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:38 PM EDTSpecial Weather StatementLWXLoudoun37 min
Jul 13, 2:19 PM EDTSpecial Weather StatementLWXCity of Fairfax26 min
Jul 13, 2:33 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church42 min
Jul 13, 2:37 PM EDTSpecial Marine WarningLWX83 min
Jul 13, 2:40 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Loudoun, Prince William50 min
Jul 13, 2:53 PM EDTSpecial Weather StatementLWXArlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church and 1 more37 min
Jul 13, 3:07 PM EDTFlash Flood WarningLWXArlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 1 more3 hr
Jul 13, 3:13 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William, Stafford, City of Alexandria47 min
Jul 13, 3:19 PM EDTSpecial Marine WarningLWX86 min
Jul 13, 3:24 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax and 3 more41 min
Jul 13, 3:44 PM EDTSevere Thunderstorm WarningLWXCulpeper, Greene, Madison, Page, Rappahannock33 min
Jul 13, 3:45 PM EDTFlash Flood WarningLWXFairfax, Prince William, City of Alexandria, City of Manassas, City of Manassas Park3 hr
Jul 13, 3:52 PM EDTSpecial Marine WarningLWX83 min
Jul 13, 3:54 PM EDTSpecial Marine WarningLWX96 min
Jul 13, 3:55 PM EDTSpecial Marine WarningLWX95 min
Jul 13, 3:58 PM EDTSpecial Weather StatementLWXAlbemarle32 min
Jul 13, 4:02 PM EDTSevere Thunderstorm WarningLWXKing George43 min
Jul 13, 4:30 PM EDTSevere Thunderstorm WarningLWXKing George45 min
Jul 13, 4:42 PM EDTSpecial Weather StatementLWXOrange33 min
Jul 13, 4:46 PM EDTSpecial Weather StatementLWXKing George, Stafford, City of Fredericksburg29 min
Jul 13, 4:51 PM EDTSpecial Weather StatementLWXAlbemarle, Greene, City of Charlottesville24 min
Jul 13, 5:08 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Orange, Spotsylvania52 min
Jul 13, 5:33 PM EDTSpecial Weather StatementLWXSpotsylvania27 min
Jul 13, 6:38 PM EDTSpecial Weather StatementLWXBuckingham37 min
Jul 13, 1:43 PM EDTSpecial Weather StatementLWXFrederick32 min
Jul 13, 2:00 PM EDTSpecial Weather StatementLWXMontgomery30 min
Jul 13, 2:16 PM EDTSpecial Weather StatementLWXMontgomery29 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.